| Model Number |
BXA117902A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.
Event or Problem Description
The following was reported to gore: on (b)(6) 2021, the patient presented with thrombus and calcium in a previously placed stent (measured at 9mm) in the left iliac artery and underwent treatment utilizing a 11mm x 79mm gore® viabahn® vbx balloon expandable endoprosthesis (vbx).The physician used a angiojet¿ thombectomy system and then advanced the vbx device over an advantage glidewire through a 8fr trumeau catheter from the arm down to the previously placed stent in the left iliac artery.The physician inflated the vbx device to 5atm and intended to use a different balloon below the renal arteries next but before that could be performed the vbx device and balloon inflated to 5atm were unintentionally pulled up toward the renal arteries.The physician then went in from the groin with a 12mm x 4mm balloon and pulled the vbx device back into it's intended position.The patient tolerated the procedure.Further information has been requested.
Additional Manufacturer Narrative
Correction: upon further investigation, it has been determined this is not a reportable malfunction.This medwatch will be voided/retracted.